Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Small child, vomiting, stomach cramps, loss of appetite. Taking zofran in IV. Cure?

My 3 almost 4 year old has been sick since Friday, vomiting , no fever , stomach cramps . At ER Monday with fluids, zofran in IV. Blood & urine work was normal, yesterday she acted great a few stomach cramps, not a great appetite but playing & happy. Was up most of the night with bad stomach cramps & vomiting yellow foam 4 times. Finally now sleeping, we thought yesterday this was over??
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

Try to give her medicines like antacid gels/ lansoprazole in recommended dosage. You have to continue with oral ondenstron/ domperidone for vomiting. These medicines will do if its just a gastritis. Also give her bland diet.

As a child keeps vomiting more and more, it tends to become yellow- that indicates bile.

But if vomiting never stops and all are yellow, she has to be investigated- Ultrasound abdomen- to rule out any surgical causes.

Hope you find my answer helpful.
Wish a speedy recovery for your kid.
Answered: Sun, 9 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor